# SDR IPXA2018111205835

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 15,834 hours, 5,633 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79275515
- Part serial: 2008040516
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV EICAS MESSAGE AND STATUS MESSAGE DURING TAKEOFF.   R & R THE RT ENGINE PRVC IAW AMM 36-11-19-401. INSTALLATION TEST PASSED. RAN THE RT ENGINE IAW AMM 71-00-00-201.
